DOI 10.1007/s13730-020-00504-7
Bevacizumab-associated glomerular microangiopathy that occurred after postoperative chemotherapy for ovarian cancer.
Аннотация
Bevacizumab is a monoclonal antibody against vascular endothelial growth factor (VEGF) that is used to treat patients with various cancers. However, it is known to be associated with adverse events, such as hypertension and proteinuria. The histology of bevacizumab-induced nephropathy is known as thrombotic microangiopathy or minimal change nephrotic syndrome. Recently, however, the terms "bevacizumab-associated glomerular microangiopathy" and "anti-VEGF therapy-induced glomerular microangiopathy" have been proposed. We present a case of a 68-year-old woman who was administered postoperative chemotherapy (carboplatin, paclitaxel, and bevacizumab) for stage IV ovarian cancer. Proteinuria and hypertension appeared after three courses; however, six courses were completed. Then, gemcitabine and carboplatin were administered for recurrence of her cancer. She was diagnosed with nephrotic syndrome after eight courses. Renal biopsy showed accumulation of periodic acid-Schiff (PAS)-positive substances in the capillary walls and para-mesangial areas. Double contouring of basement membranes was also observed. Immunofluorescence microscopy revealed positive staining for IgG, IgA, IgM, C3, C4, and C1q. Immunosuppressive therapy was administered, but was ineffective. Further examination by electron microscopy and immunostaining led to a diagnosis of bevacizumab-associated glomerular microangiopathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.